# SDR COMA0460199

- Difficulty date: March 16, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N719CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7253
- Aircraft time: 13,537 hours, 13,091 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5158 RECEIVED A FLAP FAIL CAUTION MESSAGE DURING CLIMBOUT OF CVG.  CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  COMPLIED WITH AD 98-20-01 FLAP CAUTION MESSAGE FIRST EVENT MAINTENANCE ACTION, PARAGRAPH (B) 1, 2, 3 (A, B, C AND E).  FLAP SYSTEM WAS RESET WITH NO FURTHER FLAP CAUTION MESSAGE.
